# SDR SIMA20130815009

- Difficulty date: August 15, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 23,629 hours, 21,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT FLOOR PROXIMITY LIGHT STRIP PANEL COVERS CRACKED.  R & R 8 EA PANEL COVERS FOR FLOOR LIGHT PROXIMITY STRIPS AS REQUIRED SEE BOW 136806 FOR REMOVAL AND REINSTALLATION OF PROXIMTY FLOOR LIGHT STRIPS.
